nannyjenno

i wasnt very happy this week when my appointment at the pain clinic was cancelled. the lady who phoned from the booking office was very helpful and asked if i would be prepared to travel as far as cheltenham( i would have traveled to outer mongolia for this appointment ),and that she would try to find me an appointment. True to her word she rang back yesterday with an appointment for the end of next week. Whoever this lady is i am very grateful to her..The news really cheered me up as i was vomiting yesterday morning and felt really ill..I think it was the tramadol,suddenly after taking it for 12 mths, its starting to make me sick. Has anyone else had this? Best wishes to everybody xx

3 Replies

oldestnewest
  • I can ot say that I have suffered like that but hun I hope it has passed ad you feel a bit better today.

    Take care xgins

  • Tramadol just gives me a banging headache which of course gives me another pain to deal with, have you seen your gp recently he may change your meds

    VG x

  • yes on tuesday. i had forgotten to mention it as i was trying to persuade her to write a report suppotting my claim for dla,ready for appeal,which was like getting blood out of a stone. she reluctantly agreed to write a short note confirming my lack of mobility and that i cant bend to use the oven,i cant wait to see what shes put,as im expecting it to be no help at all Back to the tramadol, ive been taking them for a year and everything,has been going fine up untill the last week or so when they have started to make me sick. Strange because i used to take 4 at a time and they didnt bother me then.I was supposed to go to the pain clinic yesterday but it was cancelled,i would have mentioned it then,luckily ive been given another appointment at a different hospital next week..Like you ive suffered with bad headaches since being on the tramadol as well..All the gp done was to up the dosage of antidepressants,i meant to mention that earlier. ..best wishes xx

You may also like...